CureZone   Log On   Join
syclovir side effect?
 
jessers11581 Views: 3,021
Published: 16 years ago
 

syclovir side effect?


I took one serving of Syclovir last night before bed and had horrible insomnia all night. I don't think I slept at all. I also woke up with extreme anxiety and was practically having a panic attack before work. Could this possibly be a side effect of the Syclovir, or is this an unlikely connection? If anyone has any experience with this, please let me know. Thanks!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.422 sec, (1)